# SDR AALA20140103005

- Difficulty date: January 2, 2014
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 72,772 hours, 25,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH EXIT SIGN AT OVERWING RT AFT BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY PATH EXIT SIGN AT OVERWING RT AFT.  OPERATIONS CHECKED NORMAL.
